Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the eigenvalue effective size of structured populations
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Antal upphovsmän: 12015 (Engelska)Ingår i: Journal of Mathematical Biology, ISSN 0303-6812, E-ISSN 1432-1416, Vol. 71, nr 3, s. 595-646Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

A general theory is developed for the eigenvalue effective size () of structured populations in which a gene with two alleles segregates in discrete time. Generalizing results of Ewens (Theor Popul Biol 21:373-378, 1982), we characterize in terms of the largest non-unit eigenvalue of the transition matrix of a Markov chain of allele frequencies. We use Perron-Frobenius Theorem to prove that the same eigenvalue appears in a linear recursion of predicted gene diversities between all pairs of subpopulations. Coalescence theory is employed in order to characterize this recursion, so that explicit novel expressions for can be derived. We then study asymptotically, when either the inverse size and/or the overall migration rate between subpopulations tend to zero. It is demonstrated that several previously known results can be deduced as special cases. In particular when the coalescence effective size exists, it is an asymptotic version of in the limit of large populations.

Ort, förlag, år, upplaga, sidor
2015. Vol. 71, nr 3, s. 595-646
Nyckelord [en]
Eigenvalue effective size, Coalescence theory, Predicted gene diversity, Migration, Perron-Frobenius, Perturbation theory of eigenvalues
Nationell ämneskategori
Biologiska vetenskaper
Identifikatorer
URN: urn:nbn:se:su:diva-120907DOI: 10.1007/s00285-014-0832-5ISI: 000359537200005OAI: oai:DiVA.org:su-120907DiVA, id: diva2:856726
Tillgänglig från: 2015-09-25 Skapad: 2015-09-18 Senast uppdaterad: 2022-03-23Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Hössjer, Ola

Sök vidare i DiVA

Av författaren/redaktören
Hössjer, Ola
Av organisationen
Matematiska institutionen
I samma tidskrift
Journal of Mathematical Biology
Biologiska vetenskaper

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 64 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf